Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 Count

Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 Count

Product ID: B00GFZ65FI Condition: New

Selected Option: 500 Count
Variations
Sold Out

Product Description

Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 Count

  • Compare to extra strength tylenol active ingredient
  • Pain reliever
  • Fever reducer
  • 500 caplets

Temporarily relieves minor aches and pains due to: headache, muscular aches, backache, arthritis, the common cold, toothache, menstrual cramps, temporarily reduces fever. Contains no aspirin and is unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or ibuprofen.

Technical Specifications

Country
USA
Binding
Health and Beauty
Brand
Kirkland Signature
EAN
0966193832456
IsAdultProduct
Label
Kirkland
Manufacturer
Kirkland
MPN
096619383245-1-A1
NumberOfItems
1
PartNumber
096619383245-1-A1
PublicationDate
2013-11-07
Publisher
Kirkland
ReleaseDate
2013-11-04
Size
500 Count
Studio
Kirkland